# SDR K11A2022072500148

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 68,546 hours, 37,323 cycles
- System (JASC): 7100 · Powerplant System
- Part: Pump
- Condition: Inoperative
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

#3 SHUT DOWN IN FLIGHT           CORRECTIVE ACTION: R&R #3 ENG FUEL PUMP IAW P&W MM 73-11-01 R&R #3 FUEL CONTROL IAW P&W MM 75-21-01. PERFORMED LEAK CHECK, ENGINE TESTS B,D,H AND NOTE 2 IAW P&W MM 72-00-00 ADJ/TEST -01. ALL CHECKS GOOD. NO DEFECTS NOTED AT THIS TIME. PARTS CHANGED, FUEL PUMP / FCU P/N OFF 378200 / 743602-5 S/N OFF 4292F / 64481
